Hello everyone I have read amazing posts about prozac Im on fluoxetine , had increased the dosage two weeks ago after a blip and upon request of my psychiatrist, please can people who increased to 40mg tell me it's success and it's worth it? I am very down and more depressed than ever, I can't take it anymore, I need you to boost me up. If it normal that depression gets at its highest before feeling better? And will I feel lot better? Because I already felt amazing on 20mg I cant take depression anymore been 2 weeks of hell! Thanks for answering me
I was on 40 mg of Prozac a day at one point. And it did help, it took about two weeks for me to feel better. However everyone is different. And medication does not work the same in everybody. Because our bodies are different. However after awhile at that dose I became very hyper. My new Psychiatrist cut back on it slowly until I was on a much lower dose, now the doctor has me completely off of it. But my case I have Aspergers and truthfully I should not have been on any psych drug. But, my main concern for you is your desperation, like I said everyone is different and reacts different. My advice to you is to call your doctor and talk about how you feel and your concerns. I hope that was helpful for you.
Hello, I'm also on fluoxetine started on 20mg for 3months then my dr. put me on 40mg & thats what i'm still on & doing fine. I didn't have any problems when I went from 20mg to 40mg. But everyone is different I would give it a few more weeks. But if you can't handle it talk to your dr. maybe you need a different med.
Hope everything work out for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2012 • 1 answer
Fluoxetine - I've had an increase in my dosage from 50mg to 80mg. What do I watch for to see if this
Posted 3 Apr 2014 • 2 answers
Just recently my dosage was changed from 40mg to 60mg a day of Fluoxetine. I seem to have headaches?
Posted 29 Jan 2015 • 1 answer
Posted 14 Nov 2015 • 4 answers
Posted 5 Jun 2016 • 2 answers